# SDR SIMA20140120006

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 27,956 hours, 19,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R RT NR 3 EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-15.
